Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 69

All articles in this issue are freely accessible.

Catalytic branching random walk and queueing systems with random number of independent servers
V. A. Vatutin, V. A. Topchii and E. B. Yarovaya.
Theor. Probability and Math. Statist. 69 (2004), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110900
An essay on Gnedenko’s theorem
A. Yu. Veretennikov.
Theor. Probability and Math. Statist. 69 (2004), 17-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110901
Versions of a compound Poisson process
D. V. Gusak.
Theor. Probability and Math. Statist. 69 (2004), 27-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110902
Controlled semi-Markov fields with graph-structured compact state space
H. Daduna, P. S. Knopov and R. K. Chorney.
Theor. Probability and Math. Statist. 69 (2004), 39-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A conjecture on the behavior of tails of fixed points of the shot noise transform
O. M. Iksanov.
Theor. Probability and Math. Statist. 69 (2004), 55-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110904
An exact solution of the risk equation with a step current reserve function
D. P. Kerekesha.
Theor. Probability and Math. Statist. 69 (2004), 61-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110905
Justification of the Fourier method for hyperbolic equations with random initial conditions
Yu. V. Kozachenko and G. I. Slivka.
Theor. Probability and Math. Statist. 69 (2004), 67-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110906
A criterion for testing hypotheses about the covariance function of a Gaussian stationary process
Yu. V. Kozachenko and T. V. Fedoryanych.
Theor. Probability and Math. Statist. 69 (2004), 85-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Asymptotic normality of improved weighted empirical distribution functions
R. Maiboroda and O. Kubaichuk.
Theor. Probability and Math. Statist. 69 (2004), 95-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110908
The limit distribution of dynamic programming estimators of multiple change points
R. E. Maiboroda and O. V. Sugakova.
Theor. Probability and Math. Statist. 69 (2004), 103-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110909
Abelian and Tauberian theorems for random fields on two-point homogeneous spaces
A. A. Malyarenko.
Theor. Probability and Math. Statist. 69 (2004), 115-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110910
Applications of estimates of the probability that a random $k$-dimensional subspace is of minimal weight
V. V. Masol.
Theor. Probability and Math. Statist. 69 (2004), 129-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On the weak convergence of extremes in some Banach spaces
I. K. Matsak.
Theor. Probability and Math. Statist. 69 (2004), 141-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110912
The Itô formula for fractional Brownian fields
Yu. S. Mishura and S. A. Il'chenko.
Theor. Probability and Math. Statist. 69 (2004), 153-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Estimates of distributions of components in a mixture from censoring data
A. Yu. Ryzhov.
Theor. Probability and Math. Statist. 69 (2004), 167-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Explicit extrapolation formulas for correlation models of homogeneous isotropic random fields
N. V. Semenovs'ka and M. I. Yadrenko.
Theor. Probability and Math. Statist. 69 (2004), 175-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110915
Rate of convergence of discrete approximate solutions of stochastic differential equations in a Hilbert space
G. Shevchenko.
Theor. Probability and Math. Statist. 69 (2004), 187-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2110916